Managing side effects of Viraday
May 18, 2013
How long will it take for me to stop experiencing the side effects of Viraday intake, such as Lethargy, Fatigue, Hallucinations and a ringing in my ears?
Response from Dr. Henry
Those side effects are fairly common in the first several weeks on Viraday (Atripla in US) and are often due to the efavirenz. By 4 weeks perhaps only about 10% of patients still have very annoying side effects that would prompt consideration of changing medication depending what options are available and treatment history. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Precum Touching Vagina?
- Can Someone Get HIV From Vaginal Fluid?
- Can U Get HIV From Erotic Massage?
- Can You Catch HIV From Smoking After Someone?
- Can You Get AIDS From Eating Food Made By Someone With HIV?
- Chances Of Getting AIDS From Sex With Hooker Condom Broke
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.